.Pls Diagnose and suggest Treatment

Patient Come to my clinic and show me these scars. Don't know which medication results this. . 1 month steroid used he gain weight and also gain appetite. Patient is poor. I just try to help him. Is it curable or not. 🙏 Chief Complaints No Pain No itching But it is increasing day by day

(Edited)

2 Likes

LikeAnswersShare

Cushing syndrm

Ya agree but am asking for treatment line and investigation suggest. Cos I want to Help that poor guy
1

View 2 other replies

Could be steroid induced cushing syndrome features . Striae marks. Stop the steroid immediately. N last don't make a habit of commenting on other doctors prescription. No one is perfect even God . Today's its his turn tomorrow might be urs.

If I do any mistake I will admit it and try to help victim. Not destroy all proof of my treatment. I am not mentioned anywhere doctor name or his clinic name. But he behaviour is unethical. If I say something wrong and hurt anyone feeling. Am extremely sorry 🙏
1

? STRETCH MARKS .. ? STRAIE ATROPHIC OF ADOLESCENCE ..

Pls suggest investigations and line of Treatment 🙏
0

Stretch marks. And not side effect s of medicine

Is it possible to get a heavy dose of steroid, cos 1 month he was taking treatment and in 1 month weight gain, appetite gain and he is also complaint but Dr avoid all things and result in front of you
0

Need ratinol peel

Striae Dermatitis? Sterching mark liner skin Dermatitis? Dyostropic effect of fatty acid.. Laser therapy.. 80%.. Moisture lotion use.. Coconut oil use.. Alovira gel uses.. Need Clinicopathologic evaluation complete blood Count..

Thanks doctor Wagish Mishra
0

View 4 other replies

These are not side effects of medicines rather these are stretch marks linea strai and due to dystrophic effect of fat

But after high dose of steroid it can be possible. I just want to know. Cos patient was taking medicine from month and he many times complaints he is increasing weight and increasing appetite. But doctor says it is normal don't worry and result is In front of you.
0

View 3 other replies

Striae Due to strech Laser 70 percent result

Pls suggest which investigation required to start treatment
0

STRIAE ATROPHICUS STRIAE LINEA RUBRA IT IS DUE TO PHYSIOLOGICAL CHANGES DUE TO WEIGHT LOSS,,,

Striae Atrophic

Load more answers